# SDR DALA2021102006508

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 72,494 hours, 30,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 R4 GIRT BAR GOUGED/WORN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0006:2566-2001-06/001 00006 REPLACED GIRT BAR. REASSEMBLED AND CHECKED ON AMDS . (1989102)
